# SDR ASAA0180044

- Difficulty date: February 3, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY FLOOR TRACK LIGHTING MODULE WAS DETERMINED TO BE UNPLUGGED AND INOPERATIVE.  RECONNECTED EMERGENCY FLOOR TRACK LIGHING MODULE.  LIGHT THEN OPERATED PROPERLY.  (M)
